MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation of the patient ecogs and the stimulation path impedance.The review of the patient data was consistent with a potential lead break.The explanted product was not returned for investigation.
 
Event or Problem Description
The patient was admitted to the emergency medical unit on (b)(6) 2024 after reporting worsening of seizures.When reviewing the patient ecog data: signal artifact, impedances, and tilt alert were observed on the right occipital depth lead.Troubleshooting included palpation of the lead connection, while monitoring ecog changes.The first potential artifact spiking appeared on (b)(6) 2024 in a scheduled ecog on channel four (4).The first clear and obvious flattening/ artifact signal was observed on (b)(6) 2024.The cause was not identified.The lead was secured with a dog bone and lead protection.The lead was replaced on (b)(6) 2025.
 
Event or Problem Description
Refer to investigation results in section h10.Original report - the patient was admitted to the emergency medical unit on (b)(6) 2024 after reporting worsening of seizures.When reviewing the patient ecog data: signal artifact, impedances, and tilt alert were observed on the right occipital depth lead.Troubleshooting included palpation of the lead connection, while monitoring ecog changes.The first potential artifact spiking appeared on (b)(6) 2024 in a scheduled ecog on channel four (4).The first clear and obvious flattening/ artifact signal was observed on (b)(6) 2024.The cause was not identified.The lead was secured with lead protection and a dog bone.The lead was replaced on (b)(6) 2025.
 
Additional Manufacturer Narrative
(b)(4).Evaluation of the patient ecogs and the stimulation path impedance.The review of the patient data was consistent with a potential lead break.The explanted lead was returned to neuropace for investigation.The lead was visually inspected upon receipt.Crushing damage was observed 19cm from the proximal end.The damage is consistent with damage that can result from the use of a dog bone clamp.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key21390001
Report Number3004426659-2025-00004
Device Sequence Number8292452
Product Code PFN
UDI-Device Identifier00855547005335
UDI-Public010085554700533517260123
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-344-10-K
Device Catalogue Number1007929
Device Lot Number33053-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age15 YR
Patient SexFemale